# SDR USAABB97131

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY FLOOR LIGHTS AT ROWS 1, 4, 9, 18, 29 AND 33 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.  (M)
